On a representation of the expansion coefficients of a function relative to a power scale

Authors

  • Gheorghe Halic "Aurel Vlaicu" University, Arad, Romania
Abstract views: 183

Abstract

Not available.

Downloads

Download data is not yet available.

References

T. Popoviciu, Sur quelques propriétés des fonctions d'une ou de deux variables réelles, Mathematica 8 (1934), pp. 1-85.

T. Popoviciu, Introduction à la théorie des differences divisées, Bull. Math. de la Soc. Roumaine do Sci. XLIl (1940).

G. Halic, The Best Local Approximation of a Function, Proceedings of the Symposium of "Aurel Vlaicu" University, 16-17 May 1996, pp. 61-72.

G. Halic, A Generalization of the nth-order Derivative of a Function. Proceeedings of the Symposium of '"Aurel Vlaicu" University, 16-17 May 1996, pp. 73-76.

E. Kovacs and G. Halic, Remarks on the "H-derivative" concept, Proceeedings of the Symposium of "Aurel Vlaicu" University, 16-17 May 1996, pp. 77-80.

G. Halic and E. Kovacs, Generalized Difference, Quotients and Their Applications in Asymptotics, Proceedings of Pannonian Applied Mathematical Meetings, Göd (Hungary), 10-13 October 1996.

Downloads

Published

1997-08-01

How to Cite

Halic, G. (1997). On a representation of the expansion coefficients of a function relative to a power scale. Rev. Anal. Numér. Théor. Approx., 26(1), 85–89. Retrieved from https://ictp.acad.ro/jnaat/journal/article/view/1997-vol26-nos1-2-art11

Issue

Section

Articles